Due to the COVID 19 epidemic, orders may be processed with a slight delay

Search

100% Secure delivery without contacting the courier
Need help? +91 98201 92284 -

5 in stock

Cold Suspn.N/F(Paracetamol 125 mg+ Phenylephrine Hydrocloride IP 5mg +Cetirizine Dihydrocloride IP

Branded Price: Rs 36.50

14.00

Requires Prescription

  • Brand : Janaushadhi
  • Unit Size: 60Ml.
  • Paracetamol is used to treat pain (including headache, toothache, back and period pain) and cold or flu symptoms.
  • Phenylephrine is used to relieve nasal discomfort caused by colds, allergies, and hay fever. It is also used to relieve sinus congestion and pressure.
  • Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching.
Unit Size

Reviews

There are no reviews yet.

Write a review

What is the valid prescription?

Social Share
SKU:JA-0077
Back to Top

Send a message

Product has been added to your cart